# SDR GLBA2012122400143

- Difficulty date: December 22, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 344,449 hours, 43,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 228.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSP FOUND BELLY SKIN CORROSION AT FS 228.25 AND STRINGER 16.   REPAIRED  IAW EO 12-1900-53-076.  MAJOR REPAIR
